# SDR DXTA2023120710256

- Difficulty date: December 6, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N934QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0363
- Aircraft time: 139 hours, 86 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN DOOR OPEN AMBER CAS: WE HAVE AN AMBER CABIN DOOR OPEN CAS MESSAGE. WE RAN THE QRH AND WORKED WITH MAINTENANCE WITH NO LUCK.  COMPLIED WITH CABIN DOOR RESET PROCEDURE, COMPLIED WITH SATISFACTORY TESTS OF THE CABIN ENTRY DOOR. REF CE-680A MM 52-10-00
